# SDR SWIA2019121746937

- Difficulty date: October 30, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 43,318 hours, 36,769 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 SEAT TRACK ON RBL 9 HAS CORROSION     (C-CHECK)   RO:12/14/2019   INSTALLED #2 SEAT TRACK ON RBL 9 IAW CRJ-200 AMM.TAG# A81967 PN# NAS7503-4 / TAG# A83792 PN# NAS7503-3 / AAR31535 CAL DUE 04/09/20
